The Michigan Mathematical Journal

Seifert manifolds with $\Gamma\backslash G/K$-fiber.

Kyung Bai Lee and Frank Raymond

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 43, Issue 3 (1996), 437-464.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005537

Digital Object Identifier
doi:10.1307/mmj/1029005537

Mathematical Reviews number (MathSciNet)
MR1420586

Zentralblatt MATH identifier
0880.55013

Subjects
Primary: 57S30: Discontinuous groups of transformations
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 57N15: Topology of $E^n$ , $n$-manifolds ($4 \less n \less \infty$)

Citation

Lee, Kyung Bai; Raymond, Frank. Seifert manifolds with $\Gamma\backslash G/K$-fiber. Michigan Math. J. 43 (1996), no. 3, 437--464. doi:10.1307/mmj/1029005537. https://projecteuclid.org/euclid.mmj/1029005537


Export citation